Mathematics

College of Sciences

Works Published in 1995

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1995 journal article

The modeling of piezoceramic patch interactions with shells, plates, and beams

Quarterly of Applied Mathematics, 53(2), 353–381.

By: H. Banks, R. Smith & Y. Wang

Sources: Crossref, ORCID
Added: June 30, 2019

1995 chapter

Active Control of Acoustic Pressure Fields Using Smart Material Technologies

In Flow Control (pp. 1–33).

By: H. Banks & R. Smith

Sources: Crossref, ORCID
Added: June 30, 2019

1995 journal article

An effective numerical technique for solving a special class of ordinary difference equations

Applied Numerical Mathematics, 18(4), 489–501.

By: V. Ryaben'kii & S. Tsynkov

Sources: Crossref, ORCID
Added: June 30, 2019

1995 journal article

An Application of Nonlocal External Conditions to Viscous Flow Computations

Journal of Computational Physics, 116(2), 212–225.

Sources: Crossref, ORCID
Added: June 30, 2019

1995 journal article

Artificial Boundary Conditions for the Numerical Solution of External Viscous Flow Problems

SIAM Journal on Numerical Analysis, 32(5), 1355–1389.

By: V. Ryaben’kii & S. Tsynkov

Sources: Crossref, ORCID
Added: June 30, 2019